# SDR AALA202104239002

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 39,274 hours, 14,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133416
- Condition: Faulted
- Location: Emergency Lights
- Part time: 39,270 hours, 14,445 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID RIGHT EMERGENCY POWER SUPPLY UNIT 14WL FAULTING. REPLACED MID RIGHT EMERGENCY POWER SUPPLY UNIT 14WL PER AMM 33-51-38.
